# SDR UIEA2020050800992

- Difficulty date: May 5, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,642 hours, 18,941 cycles
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Indicator
- Part number: 402EED21
- Part serial: AN228114
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP CHECK OF SEI THE SEI FAILED( REMOVED AND REPLACED SEI (STAND BY ENGINE INDICATOR) AS PER B767-300 AMM 77-41-00 AND CHECKS GOOD. )
